# SDR SIMA200808106

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 9,364 hours, 8,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Fuelage
- Part time: 9,364 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 29 WAS FOUND CORRODED.  REPAIRED CORRODED AREA REPAIR IAW SRM 53-00-10 FIG 202.  AIRCRAFT RETURNED TO SERVICE.
